My wife has just started taking wellbutrin for depression she also has anxiety disorders. Today and a time last week she exploded in a very uncharacteristic way I'm concerned for her and these outbursts becoming habitual or more explosive the longer she is on this medication. The poor woman has been on Zoloft,clonazap , effexor and some others.. She has a therapist consult soon. She has a hard time taking meds regularly so the doc switched to this b/c side effects of withdrawal are less.maybe I'm looking for a miracle cure to helpy wife any thoughts? Any feedback would be appreciated thank you.
These outbursts she has been having could be a very strong negative reaction to Wellbutrin. I would recommend calling the doctor about it as soon as possible to figure out what is going on.
It sounds like she has tried an SSRI, SNRI, and Wellbutrin is an NDRI. There are several other treatments that may be available for her. With her still struggling, I'd recommend pushing the doctor about finding a more effective treatment or finding a new psychiatrist that may have more experience with treatment-resistant depression and anxiety.
When I was first diagnosed with depression and anxiety I also had a lot of trouble finding a medication that would work. The important thing is to not give up hope because there are a lot of options and the next drug she tries may be the one to work. I'm very sorry that the both of you are going through this.
Depression is a difference thing to treat sometimes. I have a problem if I am depressed I get that temper. There is a class of drugs she hasn't tried yet. MAO inhibiters. I think of them because she has a problem remembering pills. There is one called emsam that comes in a patch. This means it is continuously releasing meds. It gives even dosing. It doesn't have the need for strict dietary restrictions.
Is she taking generic or name brand Wellbutrin? The Generic Wellbutrin XL 300 mg made by Actavis DEFINITELY causes me to be more moody, easily aggravated, and nerve wrecked. The Generic Wellbutrin XL 300 mg made by PAR / ANCHEN does not cause thoes symptoms in me, but does cause me to have significant weight gain as a side affect. I have not tried the Generic Wellbutrin XL 300 mg made my MYLAN.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 5 answers
Posted 11 Jun 2012 • 7 answers
Posted 25 Jun 2013 • 3 answers
Posted 28 Oct 2014 • 2 answers
Posted 5 Feb 2016 • 3 answers